Announcement

Collapse
No announcement yet.

Pfizer vaccine side effects

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Lynne K
    replied
    Good news Andy. I’m very glad for you. Lynne x

    Leave a comment:


  • denise
    replied
    andy you poor thing. 4 weeks is terrible. i hope you are feeling much better. do you have to have another jab?
    denise
    love and hugs xxx

    Leave a comment:


  • Nettie
    replied
    Glad you’re feeling better Andy 🤗

    Leave a comment:


  • AndyB
    replied
    Well, after 4 weeks in bed, I think I’m finally recovered. I went to the loo this morning, no diarrhoea, no constipation, I can’t tell you how nice it felt. No abdominal pains either.
    Just need to get rid of MND now........... if only. 😟

    I had a new mattress delivered on Saturday, one that has air pumped into it continuously, it is so comfortable compared to the previous one.

    Take care everybody.

    Andy x

    Leave a comment:


  • Deb
    replied
    So glad you're feeling a little better Andy. Needing the loo urgently in the night is no fun when you're immobile...I like the comparison with it's a knockout. In my case its how to wake my sleeping husband 😴 quickly !!

    My sensitive tummy is either one way or another. I spoke to my MND nurse about it yesterday and then my GP who have prescribed meds for either and suggested it's trial and error with dosage. My nurse thinks its caused by being immobile and taking painkillers rather than MND. I'm not totally convinced but then the meds will be the same whatever is causing it.

    I never considered the vaccine. I had the AZ one in January and I've definitely had worsening tummy issues since.

    Hope you continue to improve,
    Love Debbie x

    Leave a comment:


  • matthew55
    replied
    Quote away my friend 👍x

    Leave a comment:


  • Beemer
    replied
    Originally posted by matthew55 View Post
    According to neurologists our bowels are unaffected by MND. You couldn't make this **** up could you? 😉
    That is really good news Matthew, can I quote you on that?

    Leave a comment:


  • AndyB
    replied
    Yes indeed Ellie, I can’t decide which is worse though being rushed to the loo at 3am really isn’t fun.
    Better news today, no diarrhoea so far, I actually think I may now be constipated, I can’t win.

    I was told the same Mathew, I’m not convinced.

    Andy

    Leave a comment:


  • matthew55
    replied
    According to neurologists our bowels are unaffected by MND. You couldn't make this **** up could you? 😉

    Leave a comment:


  • Ellie
    replied
    Can't offer any personal experience Andy, sorry.


    From one extreme to the other, eh 😏 Who'd have thought of longing to be back to chronic constipation, it's better than that panicky few minutes it takes for the hoist to s l o w l y get you in position - and we can't even clench our bum together any more 😱

    Hope the bowels soon settle.

    Love Ellie.

    Leave a comment:


  • AndyB
    started a topic Pfizer vaccine side effects

    Pfizer vaccine side effects

    Hello everyone,

    I’m just asking if any of you have had the Pfizer Covid vaccine and if so have you experienced any side effects?

    I had the vaccine 4 weeks ago and about a week after having it I started with the most awful diarrhoea.
    And I’m still suffering with diarrhoea.
    I’ve had stool samples tested which came back clear and I’ve even had a Covid test which was negative.

    The symptoms have calmed down slightly but I’m a long way from being okay.
    I usually take Laxido for my constant constipation but obviously that’s not required at the moment.

    It’s not fun having diarrhoea when you have to be hoisted out of bed, it’s like a heat from It’s A Knockout.

    I’m doing all the sensible things like drinking plenty any taking dioralite.

    Has anyone else had a similar experience?

    Andy
Working...
X